# SDR DL72S980054

- Difficulty date: December 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Ws 546.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM: LH WING  HFEC INSP SHOWS CRACK INDICATION AT UPPER STRINGER-TO-RIB NO. 8 AT W.S. 546.5. CORRECTION: COMPLETED STEPS #1 THRU 4 PER MM 57-13-0 FIG 802. FINISHED DRILLING REPAIR ANGLES PER MM 57-13-0 FIG 802. OK TO INSTALL. BEGAN INSTALLING REPAIR PER MM 57-13-0. FINISHED INSTALLING REPAIR PER MM 57-13-0 FIG 802.
